zbMATH — the first resource for mathematics

Quasimodular forms and quasimodular polynomials. (Formes quasimodulaires et polynômes quasimodulaires.) (English. French summary) Zbl 1283.11071
In this nice expository article, the author provides some recent developments in the theory of quasi-modular forms. Let \(\Gamma\) be a discrete subgroup of \(SL_2(\mathbb R)\). First, the author describes the relations between quasi modular forms, quasi modular polynomials and modular polynomials for \(\Gamma\). Then the author identifies quasi-modular forms for \(\Gamma\) as sections of some vector bundles over the quotient space \(\Gamma \setminus \mathcal{H}\). This generalises the notion of modular forms for \(\Gamma\) as holomorphic sections of line bundles over \(\Gamma \setminus \mathcal{H}\). Next the author discusses the connections of quasi-modular polynomials with Jacobi-like forms. Finally, the author describes a Hecke equivariant linear map from quasi modular forms for \(\Gamma\) to cohomology classes of \(\Gamma\).
11F11 Holomorphic modular forms of integral weight
11F23 Relations with algebraic geometry and topology
Full Text: DOI Link
[1] Choie, Y.; Lee, M. H., Quasimodular forms, Jacobi-like forms, and pseudodifferential operators · Zbl 1327.11027
[2] Cohen, Paula Beazley; Manin, Yuri; Zagier, Don, Algebraic aspects of integrable systems, 26, Automorphic pseudodifferential operators, 17-47, (1997), Birkhäuser Boston, Boston, MA · Zbl 1055.11514
[3] Eichler, Martin; Zagier, Don, The theory of Jacobi forms, 55, (1985), Birkhäuser Boston Inc., Boston, MA · Zbl 0554.10018
[4] Eskin, Alex; Okounkov, Andrei, Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math., 145, 1, 59-103, (2001) · Zbl 1019.32014
[5] Kaneko, Masanobu; Zagier, Don, The moduli space of curves (Texel Island, 1994), 129, A generalized Jacobi theta function and quasimodular forms, 165-172, (1995), Birkhäuser Boston, Boston, MA · Zbl 0892.11015
[6] Lee, Min Ho, Quasimodular forms and Poincaré series, Acta Arith., 137, 2, 155-169, (2009) · Zbl 1207.11050
[7] Lee, Min Ho, Quasimodular forms and vector bundles, Bull. Aust. Math. Soc., 80, 3, 402-412, (2009) · Zbl 1225.11051
[8] Lee, Min Ho, Radial heat operators on Jacobi-like forms, Math. J. Okayama Univ., 51, 27-46, (2009) · Zbl 1257.11047
[9] Lee, Min Ho, Heat operators and quasimodular forms, Bull. Aust. Math. Soc., 81, 3, 514-522, (2010) · Zbl 1213.11096
[10] Lee, Min Ho, Modular polynomials and derivatives of quasimodular forms, (2012) · Zbl 1304.11023
[11] Lee, Min Ho, Quasimodular forms and cohomology, Bull. Aust. Math. Soc., 86, 150-163, (2012) · Zbl 1277.11032
[12] Lelièvre, Samuel; Royer, Emmanuel, Orbitwise countings in \(\mathscr{H}(2)\) and quasimodular forms, Int. Math. Res. Not., Art. ID 42151, 30 pp., (2006) · Zbl 1142.11025
[13] Martin, François; Royer, Emmanuel, Formes modulaires et transcendance, 12, Formes modulaires et périodes, 1-117, (2005), Soc. Math. France, Paris · Zbl 1104.11017
[14] Miyake, Toshitsune, Modular forms, (2006), Springer-Verlag, Berlin · Zbl 1159.11014
[15] Movasati, Hossein, On differential modular forms and some analytic relations between Eisenstein series, Ramanujan J., 17, 1, 53-76, (2008) · Zbl 1244.11041
[16] Okounkov, A.; Pandharipande, R., Gromov-Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. (2), 163, 2, 517-560, (2006) · Zbl 1105.14076
[17] Ouled Azaiez, Najib, The ring of quasimodular forms for a cocompact group, J. Number Theory, 128, 7, 1966-1988, (2008) · Zbl 1198.11042
[18] Rhie, Y. H.; Whaples, G., Hecke operators in cohomology of groups, J. Math. Soc. Japan, 22, 431-442, (1970) · Zbl 0211.34705
[19] Royer, Emmanuel, Evaluating convolution sums of the divisor function by quasimodular forms, Int. J. Number Theory, 3, 2, 231-261, (2007) · Zbl 1142.11027
[20] Zagier, Don, Modular forms and differential operators, Proc. Indian Acad. Sci. Math. Sci., 104, 1, 57-75, (1994) · Zbl 0806.11022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.